# SDR AALA20060208

- Difficulty date: April 4, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERHEAD EMERGENCY LIGHT AT ROWS 7 TO 11 AND 18 TO 21 AND EMERGENCY LIGHT MOUNTED ON WALL AT GALLEY INOPERATIVE.  REPLACED BATTERY PACKS FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 7 TO 11 AND 18 TO 21 AND EMERGENCY LIGHT MOUNTED ON WALL AT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
